# SDR DALA2023092507892

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 10,308 hours, 1,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 GREEN RUNNING MAN LIGHTSWILL NOT TURN OFF AT 1L. CORRECTIVE ACTION: DIRECTIONAL EXIT SIGNS OPS NRML. (2983676)
